# SDR SWIA2018121245310

- Difficulty date: November 29, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 29,723 hours, 28,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH WING LEADING EDGE. (FLT#3110) FO: 11/30/2018. CLOSED C/W REO.
